| Catalog Number |
23411131S |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "during the t2 alpha tibia removal surgery, the end cap could not be removed, and the surgery was finished with the t2 nail remaining to the patient.Also two screwdriver tips were damaged by the torque.".
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description